A quasilinear hyperbolic Kirchhoff equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 101-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a13,
author = {S. I. Pokhozhaev},
title = {A quasilinear hyperbolic {Kirchhoff} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {101--108},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a13/}
}
S. I. Pokhozhaev. A quasilinear hyperbolic Kirchhoff equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 101-108. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a13/